# SDR DALA2017031101948

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 157-180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN BS 157 - 180, LBL 44 FLOOR SUPPORT CORRODED.  REMOVED THE CORROSION IAW SRM 53-00-00 ALLOWABLE DAMAGE 1. FOUND TO BE BEYOND ALLOWABLE LIMITS. REPLACED THE FLOOR SUPPORT IAW SRM 51-41-05 AND DWG 99366533.
